See Alike in...

Alike App

Browser

Wanderinglumos

479d

I have POTS and hEDS and will randomly get on eyebrow/eye that gets heavy and droops. It’s annoying when trying to read/watch/really do anything but it doesn’t necessarily hurt and it goes away eventually. Does anyone else experience something similar? It’s always the same side. I’m currently in a pretty decent flare so maybe that some reason to why it happens but it doesn’t only happen during a flare either. It’s confusing and just one of those weird symptoms that aren’t entirely problematic but are annoying and confusing haha.

    • TehyaW

      475d

      i have a strange thing where my eye twitches at the same rate that my heart beat (when it's elevated)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion